# SDR SWAA2023052551172

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 24,451 hours, 11,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP HAS A DELAMINATION ON UPPER INBD SURFACE. DELAMINATED MEASURES 6'L X 4'W AND IS LOCATED 1.25' FROM T/E AND 1.5' FROM INBD EDGE<[01] CW EA UP TO STEP 6. ADHESIVE INJECTED AT 0540;[02] REPAIRED LEFT WING OTBD AFT FLAP PER EA 23-157-01651.
